MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE Q 14CM ANGLED ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE Q 14CM ANGLED ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 5502120482
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 3 events for the failure: overheating of device.3 events had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 3 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 3 devices: product disposition is not yet determined.Additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99388.Supplemental rationale.Corrected data: b5, h6, h11.3 previously reported events were included in this follow-up record.Product return status.2 devices were received.1 device was not available for evaluation.Evaluation findings (results/components).2 devices: no device problem found / part/component/sub-assembly term not applicable 1 device: no findings available / part/component/sub-assembly term not applicable.Product disposition.2 devices: archived by stryker.1 device: product not received.
 
Event or Problem Description
No change.

Brand Name
ELITE Q 14CM ANGLED ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399866
Report Number3015967359-2025-99388
Device Sequence Number10015410
Product Code OLO
UDI-Device Identifier07613327592085
UDI-Public07613327592085
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5502120482
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown